# SDR SWAA2024102836404

- Difficulty date: September 11, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB #5 STIFFENER 3 CRACK.<[01] REMOVED (2) DAMAGED INSTALLED REPAIR KIT PARTS # 55100003-01 AND ANGLE PART # 1490-7075-T6 P.O # 2018518 AT LH HORIZONTAL STAB RIB # 5 STIFFENER 3 REF. SRM 55-10-09-2R-5;[02] FINAL INSPECTION; VERIFIED STEP #1.
